# SDR DALA2016010400016

- Difficulty date: December 29, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN ON RT FWD OVERWING EMERGENCY EXIT DOOR AT STOP FITTING NR 2.  CRACKED PAN ON RT FWD OVERWING EMERGENCY EXIT DOOR AT STOP FITTING NR 2 WAS REPAIRED IAW SRM 52-05D, FIG 51.
